# SDR UALA2009072302179

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,619 hours, 9,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L REPLACE THE UPPER TORQUE TUBE HINGE FITTING.  MAJOR REPAIR ACCOMPLISHED.  UPPER TORQUE TUBE FITTING HOLES PICKED UP, LOCATED TORQUE TUBE BEARING STARTED PARTIAL INSTALLATION.  COMPLETED INSTALLATION OF FITTING NR 145.
